MAUDE Adverse Event Report: RICHARD WOLF GMBH COBRA VISION; SENSOR-URETERORENOSCOPE 9.9FR WL 680MM FLEXIBLE

RICHARD WOLF GMBH COBRA VISION; SENSOR-URETERORENOSCOPE 9.9FR WL 680MM FLEXIBLE
Model Number 7356071
Medical Device Problem Code Vibration (1674)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
This mdr is being submitted as part of a retrospective review of all 2016-2017 complaint files that rwmic is completing.Recently the complaint specialist determined a re-assessment of the mdr decision for this complaint was needed and that for this complaint, due to a delay in the procedure being performed that resulted in patient being at risk, an mdr should be filed.Previously in 2017, the complaint specialist at that time, determined an mdr was not needed due to "no injury to patient or staff.Backup device readily available for use.Minimal delay, minimal risk to patient.Procedure completed as scheduled." facts of the case as reported to richard wolf by the user facility: "distal tip of scope highly sensitive to vibrations of the laser, event turning down the laser "wattage" the image did not improve.Additional information: will the device be returned? yes was the device being used during a procedure when the issue occurred? yes specifically, was the device being used on a patient when the issue occurred? yes was there any injury or illness to patient or other personnel due to issue? no did the issue cause a delay in the procedure being performed that put the patient at risk? yes was there a similar back-up device available for use? yes.Was the scheduled procedure completed? yes.How was the patient anesthetized? general? this malfunction was low risk to the patient; no issues reported to patient, no other cases reported with similar issue in 2017.No contact information was provided in the file for the user facility.Contact is being attempted through the sales rep.See manufacturers narrative for device investigation results.
 
Additional Manufacturer Narrative
Rwmic is submitting this report on behalf of richard wolf gmbh.Richard wolf medical instruments corporation is the importer of this device.Device investigation results: complaint condition was verified test equipment used: controller (b)(4) leak tester.Physical findings: leakage in the housing/cover.Conclusion: the adhesive bond to the housing/cover was not optimally executed.Because of that, moisture penetrated inside the instrument and has damaged the senor (bad picture).Action required: repair exchange required.To improve the adhesive bond to the housing/cover, a product change pk17-8900 has been started.Rwmic considers this mdr closed.Should rw receive new information, a follow-up report will be submitted.

Brand Name
COBRA VISION
Common Device Name
SENSOR-URETERORENOSCOPE 9.9FR WL 680MM FLEXIBLE
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimerstr. 32
knittlingen 75438
GM  75438
Manufacturer (Section G)
RICHARD WOLF GMBH
pforzheimerstr. 32
knittlingen 75438
GM   75438
Manufacturer Contact
heiko seider-biedermann
pforzheimerstr. 32
knittlingen 75438
GM   75438
MDR Report Key13232269
Report Number1418479-2021-00057
Device Sequence Number4330333
Product Code FGB
UDI-Device Identifier04055207054864
UDI-Public04055207054864
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K183188
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number7356071
Device Catalogue Number7356071
Device Lot Number5000328980
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/11/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/07/2020
Initial Report FDA Received Date01/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/19/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown